# SDR SWAA2017052213896

- Difficulty date: April 28, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 40,562 hours, 23,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496374
- Condition: Corroded
- Location: Bs 727e-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727E - 847, LBL 23.   R & R THE SUPPORT IAW SRM.
